# SDR SWAA2024041672470

- Difficulty date: April 9, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVER WING FWD DOOR LIGHTS.<[01] PARTS TRANSACTION ONLY;[02] REMOVED AND REPLACED LIGHT ASSEMBLY AND PERFORMED OPS CHECKS IN REF WITH B737 AMM 33-21-00-960-805; 23-42-03-470-801; 33-51-00-710-801; AND 33-51-00-720-801.;[03] REMOVED AND REPLACED LIGHT ASSEMBLY AND PERFORMED OPS CHECKS IN REF WITH B737 AMM 33-21-00-960-805; 23-42-03-470-801; 33-51-00-710-801; AND 33-51-00-720-801.
